# SDR 08FDEA04565

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 82,520 hours, 34,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK RBL 28 STA 615 GOUGED AT CROWN REMOVED AND REINSTALLED 5 FLOOR PANEL FOR ACCESS.  REMOVED AND REPLACED SEAT TRACK AND SPLICES AT STA 575 THROUGH 630 AT RBL 28 ALL IAW AMM 53-21-08-2, SRM 51-31-01, SRM 53-70-00 FIG 5, MAE TRAVELERS T8/763440 AND T8/763461.  MAJOR REPAIR RII.
